Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


skin problems
Jul 30, 2003

Your site is excellent and very useful. I have had skin problems since I was a kid but it seems that since I am on HIV medication, things got real bad. I am on Trizivir combined with Sustiva. I try to drink 2 to 3 litres of water every day, I put skin lotion, bla bla bla, but still, I have skin problems. I also take vitamin E caplets (200UI) once a day. Is there something else you recommend to help ? Thnx

Response from Dr. Henry

I would recommend seeing a dermatologist and discussing further with your HIV doc. The cause and treatment depends on the nature of your skin problems. HIV itself can aggravate many skin conditions (as dry skin, folliculitis, seborrhea). HIV meds sometimes have a drying effect as well as other skin manifestations. Your particular regimen is usually relatively skin friendly. KH



Previous
Phys. Therap.
Next
Atazanavir & yellow eyes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement